MathSciNet Relay Station
MathSciNet bibliographic data
MR1190452 57N10 (57M25)
Doll, H. A generalized bridge number for links in $3$-manifolds. Math. Ann. 294 (1992), no. 4, 701–717.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement